MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 03/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer's condition had improved and he did not currently have any diabetic symptoms.The customer reported medical attention since the last call.Customer had gone to the hospital on (b)(6) 2018.Customer did not provide any information and requested a call back.Unable to contact the customer to obtain details about the hospital visit.Unabled to send product notification letter as no address on file for customer.
 
Event or Problem Description
Consumer initially called regarding code ----.During troubleshooting, a back to back blood test was performed by the customer non-fasting and produced test results of hi and hi using truetrack meter.The customer stated that his blood glucose runs over 600 mg/dl all the time (fasting and non-fasting).At the time of the call the customer reported symptoms of increased urination and dry mouth.Customer stated he was going to seek medical intervention.Customer just received the test strips on (b)(6) 2018.The test strip lot manufacturer's expiration date is 04/30/2020 and open vial date is (b)(6) 2018.The truetrack meter is new and there are no results in the meter memory.The meter memory was not reviewed for previous test result history.No results on the memory because it's a new meter.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7454710
Report Number1000113657-2018-00471
Device Sequence Number1084192
Product Code NBW
UDI-Device Identifier00021292001018
UDI-Public(01)00021292001018
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2020
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5191
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1